Ask a Doctor and Get an Answer to Your Medical Question ASAP
I have been taking the sleeping pill zolpidem tartrate 10mg for over two months now. I understand it disrupts natural sleep rhythm. I want to get back to natural sleep but I am I drug dependent. Can I stop taking this drug ? Will natural sleep return ? I hope you can help Raymond XXXXXX
Hi there. Thank you for your question. I will be helping you out with your queries
Suddenly stopping the drug is not recommended.
You should try and reduce the dose over a few weeks.
This should preferably done with the guidance of your GP.
Are you with me?
Your natural sleep will take time to return slowly.
You may also develop withdrawal symptoms such as various mood changes, anxiety, panic among other symptoms if you withdraw suddenly.
You can reply to me by clicking the reply button and entering text in the text box.
Let me know if you have more questions.
Yes I am here.
Thank you. I will try to reduce the drug slowly, if I think of any further questions I will let you know.